# SDR 2003F00049

- Difficulty date: December 2, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N933JK
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS CLEAR LENS ARE BROKEN.  REPLACED THE EMERGENCY FLOOR CLEAR LENS.  SYSTEM OPERATIONAL CHECK GOOD IAW 33-53-0.  (M)
